# SDR AALA20151018003

- Difficulty date: October 18, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N984TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53634
- Aircraft time: 44,463 hours, 22,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SUBFLOOR & DOUBLER CRACKED, STATION 218, UNDER & OTBD OF NR 4 SEAT TRACK.  INSTALLED DOUBLER REPAIR IAW AARD 53-20-00-16.
